# SDR AALA202412261691

- Difficulty date: December 12, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 23,077 hours, 9,130 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: D90ST2003000
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT DURING CLIMBOUT A BLUE HYDRAULIC SYSTEM RESEVOIR LOW LEVEL AND LOW PRESSURE ECAM MESSAGES DISPLAYED. THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202412121691: MAINTENANCE REPLACED THE BLUE HYDRAULIC SYSTEM LOW LEVEL SWITCH AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-12-41.** (CLOSED)
